Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 91, NWS Atlanta, GA

April 19, 2013Chattooga County, Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2013, 6:05 AM EDT for Chattooga County, Floyd County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2013, 6:05 AM EDT (10:05 UTC)
Expired
Apr 19, 2013, 6:45 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattooga County, GA, Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS52 KFFC 191005
SVRFFC
GAC055-115-191045-
/O.NEW.KFFC.SV.W.0091.130419T1005Z-130419T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 645 AM EDT

* AT 602 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF COOSA...MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOLLAND...TIDINGS...ARMUCHEE...PINSON...EVERETT SPRINGS AND LAKE
  MARVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3459 8513 3459 8508 3455 8506 3454 8509
      3447 8509 3446 8511 3443 8509 3442 8511
      3440 8509 3440 8503 3439 8501 3418 8544
      3432 8547
TIME...MOT...LOC 1005Z 230DEG 39KT 3423 8547

$$
1 follow-up statement
146 
WWUS52 KFFC 191028
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT FRI APR 19 2013

GAC055-115-191038-
/O.CAN.KFFC.SV.W.0091.000000T0000Z-130419T1045Z/
CHATTOOGA GA-FLOYD GA-
628 AM EDT FRI APR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLOYD AND
SOUTHEASTERN CHATTOOGA COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP 
TO 45 MPH AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.

IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3459 8513 3459 8508 3455 8506 3454 8509
      3447 8509 3446 8511 3443 8509 3442 8511
      3440 8509 3440 8503 3439 8501 3418 8544
      3432 8547
TIME...MOT...LOC 1028Z 230DEG 39KT 3439 8524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:29 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 19, 4:29 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT FRI APR 19 2013

.SHORT TERM /TODAY THROUGH TONIGHT/...
MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING
THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO
NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL
AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES
MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS
AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS
BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO
CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT
THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS
LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE
NORTH.

INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS
BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT
WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW
40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN
SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH
CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT
IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA
TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE
LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED
AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK
THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE
MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT
RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER.

TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY.
WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING
THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND
PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR
THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT
RE-EVALUATE.

11

.LONG TERM /SATURDAY THROUGH THURSDAY/...
QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE
OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT
THE CWFA.

ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE
OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE
WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT
WEEK.

BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO
THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM
BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS
REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS
TIME...SO WILL KEEP THE FORECAST DRY FOR NOW.

THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO
WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN
GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE
HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE
SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST.

HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK.

NLISTEMAA

&&

.AVIATION...
06Z UPDATE...
LINE OF TSRA WILL PUSH THROUGH THE TAF SITES TODAY WITH LINE OF
TSRA TO BEGIN WITH AND THEN A TRANSITION TO JUST RA EVENTUALLY.
WILL REACH THE ATL AREA AS EARLY AS 11Z BUT BEST CHANCES OF TS AT
ATL APPEAR TO BE BETWEEN 14 AND 16Z. WINDS ARE ALREADY SOUTHERLY
AND APPEAR THEY WILL BECOME JUST WEST OF SOUTH IN THE 10-12Z TIME
FRAME SO THE TAF IS ON THE LATER SIDE OF THAT. WITH LINE OF
TSRA...VSBYS COULD BECOME LOWER THAN ADVERTISED WITH 1-2SM
POSSIBLE...HOWEVER WILL BE FOR A SHORT TIME PERIOD SO TAF MENTIONS
MVFR.

//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE ON TIMING OF WIND SHIFT...OTHERWISE MEDIUM
CONFIDENCE ON WIND. MEDIUM CONFIDENCE ON TIMING OF PRECIP...CIGS
AND VSBYS. MEDIUM CONFIDENCE OF THUNDER OCCURRING AT THE AIRPORT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  41  67  43 / 100  40   0   0
ATLANTA         65  40  65  45 / 100  20   0   0
BLAIRSVILLE     63  37  62  39 / 100  10   0   0
CARTERSVILLE    63  37  65  41 / 100  10   0   0
COLUMBUS        68  42  70  45 / 100  50   0   0
GAINESVILLE     65  41  66  44 / 100  20   0   0
MACON           71  41  69  45 / 100  80   5   0
ROME            62  36  66  40 / 100  10   0   0
PEACHTREE CITY  65  37  66  41 / 100  30   0   0
VIDALIA         83  53  69  50 /  90 100  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....NLISTEMAA
AVIATION...11
Hazardous weather outlook, Apr 18, 9:45 AM EDT, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EDT THU APR 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT FOR
NORTH AND WEST GEORGIA. ISOLATED THUNDERSTORMS COULD BE STRONG TO
POSSIBLY SEVERE FROM DALTON TO CEDARTOWN AND WEST TOWARD THE EARLY
MORNING HOURS. THE MOST LIKELY HAZARDS WILL BE STRONG GUSTY WINDS...
LIGHTNING...AND BRIEF HEAVY RAIN.

A WIND ADVISORY MAY BE NEEDED ACROSS THE HIGHER ELEVATIONS OF NORTH
GEORGIA LATER TONIGHT AS SOUTHERLY WINDS INCREASE AHEAD OF THE COLD
FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE
AREA FRIDAY ASSOCIATED WITH A COLD FRONT. SOME STORMS COULD BE
STRONG WITH THE MOSTLY LIKELY HAZARDS BEING STRONG GUSTY WINDS...
SMALL HAIL...LIGHTNING AND HEAVY RAIN. IF GREATER SURFACE
INSTABILITY IS REALIZED WITH THIS SYSTEM THAN IS CURRENTLY
FORECAST...THERE WILL BE POTENTIAL FOR SEVERE STORMS THAT COULD
PRODUCE DAMAGING WINDS.

A WIND ADVISORY MAY BE NEEDED ACROSS THE HIGHER ELEVATIONS OF NORTH
GEORGIA EARLY FRIDAY DUE TO STRONG SOUTHERLY WINDS AHEAD OF THE COLD
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD
REMAIN ALERT IN CASE CONDITIONS CHANGE.

In the hours before

Special weather statement, Apr 19, 4:33 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT FRI APR 19 2013

GAZ001-002-190915-
433 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER AND DADE
COUNTIES UNTIL 515 AM EDT...

AT 428 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES NORTHWEST OF COLE CITY TO 17 MILES
WEST OF RISING FAWN...MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER
AND DADE COUNTIES THROUGH 515 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...RISING FAWN...NEW
ENGLAND...TRENTON...HOOKER...MORGANVILLE...WILDWOOD...CLOUDLAND
CANYON STATE PARK...CEDAR GROVE...COOPER HEIGHTS...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...CHICKAMAUGA AND FAIRVIEW.

&&

LAT...LON 3499 8527 3486 8526 3485 8520 3484 8520
      3468 8530 3466 8555 3486 8559 3498 8561
      3499 8560
TIME...MOT...LOC 0833Z 266DEG 35KT 3505 8568 3483 8570
          3470 8577
Special weather statement, Apr 19, 5:19 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EDT FRI APR 19 2013

GAZ001>003-011-190945-
519 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 545 AM EDT...

AT 515 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES WEST OF CHATTANOOGA TO 7 MILES
WEST OF CLOUDLAND...MOVING EAST AT 25 MPH.

ISOLATED AREAS OF WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS
MOVE ACROSS WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH
545 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOOKOUT MOUNTAIN...WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE
PARK...CHATTANOOGA VALLEY...CEDAR GROVE...CLOUDLAND...LAKEVIEW...
FAIRVIEW...MENLO...FORT OGLETHORPE...CHICKAMAUGA...CHATTOOGAVILLE
AND BOYNTON.

&&

LAT...LON 3432 8546 3433 8548 3472 8557 3499 8541
      3499 8513
TIME...MOT...LOC 0918Z 271DEG 19KT 3504 8532 3450 8559
Special weather statement, Apr 19, 5:43 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 AM EDT FRI APR 19 2013

GAZ002-003-011-191015-
543 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALKER...CATOOSA
AND CHATTOOGA COUNTIES UNTIL 615 AM EDT...

AT 539 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 4 MILES WEST OF CENTER POST TO 5 MILES
WEST OF BERRYTON...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA AND CHATTOOGA COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE JAMES H. FLOYD STATE PARK...
BERRYTON...SUMMERVILLE...CENTER POST...TRION...LAFAYETTE...LINWOOD...
WOOD STATION AND NAOMI.

&&

LAT...LON 3469 8541 3483 8513 3448 8523 3438 8548
      3439 8549 3442 8550
TIME...MOT...LOC 0943Z 233DEG 44KT 3466 8538 3450 8542

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:33 AM EDTSpecial Weather StatementFFCDade, Walker42 min
Apr 19, 5:19 AM EDTSpecial Weather StatementFFCWalker26 min
Apr 19, 5:43 AM EDTSpecial Weather StatementFFCChattooga, Walker32 min
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCWhitfield31 min
Apr 19, 6:27 AM EDTSpecial Weather StatementFFCFloyd33 min
Apr 19, 6:47 AM EDTSpecial Weather StatementFFCMurray28 min
Apr 19, 7:22 AM EDTSpecial Weather StatementFFCMurray23 min
Apr 19, 11:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee24 min
Apr 19, 11:49 AM EDTSpecial Weather StatementFFCTalbot26 min
Apr 19, 12:13 PM EDTSpecial Weather StatementFFCUpson32 min
Apr 19, 12:29 PM EDTSpecial Weather StatementFFCWebster31 min
Apr 19, 12:40 PM EDTSpecial Weather StatementFFCLamar, Monroe35 min
Apr 19, 1:00 PM EDTSpecial Weather StatementFFCSumter30 min
Apr 19, 1:02 PM EDTSpecial Weather StatementFFCMorgan, Newton28 min
Apr 19, 1:10 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton35 min
Apr 19, 1:16 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones29 min
Apr 19, 1:21 PM EDTTornado WarningFFCMorgan, Walton24 min
Apr 19, 1:33 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Wilkes42 min
Apr 19, 1:36 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs39 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs30 min
Apr 19, 2:24 PM EDTSpecial Weather StatementFFCCrisp, Pulaski36 min
Apr 19, 2:31 PM EDTSpecial Weather StatementFFCWilkinson44 min
Apr 19, 2:56 PM EDTSpecial Weather StatementFFCWashington34 min
Apr 19, 3:06 PM EDTSpecial Weather StatementFFCJohnson, Laurens24 min
Apr 19, 3:18 PM EDTFrost AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more17 hr
Apr 19, 3:22 PM EDTSpecial Weather StatementFFCGlascock, Jefferson38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.